Large time behavior for some nonlinear degenerate parabolic equations

Abstract : We study the asymptotic behavior of Lipschitz continuous solutions of nonlinear degenerate parabolic equations in the periodic setting. Our results apply to a large class of Hamilton-Jacobi-Bellman equations. Defining S as the set where the diffusion vanishes, i.e., where the equation is totally degenerate, we obtain the convergence when the equation is uniformly parabolic outside S and, on S, the Hamiltonian is either strictly convex or satisfies an assumption similar of the one introduced by Barles-Souganidis (2000) for first-order Hamilton-Jacobi equations. This latter assumption allows to deal with equations with nonconvex Hamiltonians. We can also release the uniform parabolic requirement outside S. As a consequence, we prove the convergence of some everywhere degenerate second-order equations.
Type de document :
Article dans une revue
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 102 (2), pp.293-314. 〈10.1016/j.matpur.2013.11.010〉
Liste complète des métadonnées

Littérature citée [17 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00829824
Contributeur : Olivier Ley <>
Soumis le : lundi 3 juin 2013 - 21:17:31
Dernière modification le : jeudi 11 janvier 2018 - 06:12:24
Document(s) archivé(s) le : mercredi 4 septembre 2013 - 04:15:21

Fichiers

eq_deg.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Olivier Ley, Vinh Duc Nguyen. Large time behavior for some nonlinear degenerate parabolic equations. Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 102 (2), pp.293-314. 〈10.1016/j.matpur.2013.11.010〉. 〈hal-00829824〉

Partager

Métriques

Consultations de la notice

509

Téléchargements de fichiers

200